Strong convergence theorems for two parameter Vilenkin-Fourier series

P. Simon, F. Weisz

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

As main result we prove that certain means of the partial sums of two-parameter Vilenkin-Fourier series are uniformly bounded operators from Hp to Lp (0 < p ≦ 1). The Hardy space Hp (0 < p ≦ 1) will be defined by means of a diagonal maximal function. As a consequence we obtain a so-called strong convergence theorem for the Vilenkin-Fourier partial sums. Some dual inequalities are also verified for BMO spaces.

Original languageEnglish
Pages (from-to)17-38
Number of pages22
JournalActa Mathematica Hungarica
Volume86
Issue number1-2
DOIs
Publication statusPublished - Jan 2000

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this